# SDR SWIA200210606

- Difficulty date: January 28, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 13,624 hours, 19,670 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: SEDL0C29M
- Part serial: 180
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NOTICED NH GAUGE FLUCTUATING RAPIDLY +/- 10 PERCENT.  REDUCED POWER AND SELECTED NR 1 EEC TO MANUAL.  NH GAUGE STILL FLUCTUATED.  ALL OTHER ENGINE PARAMETERS NORMAL.  INSTALLED NH SENSOR FOR TROUBLESHOOTING.  DURING ENGINE RUNS NH/NL (LT) START FLUCTUATING AT GROUND IDLE.  SWAPPED GAUGES.  PROBLEM FOLLOWED.  INSTALLED SERVICEABLE NH/NL GAUGE (LT).  RAN ENGINES.  OPS CHECK GOOD.  P/N:  SEDL-0C29M, S/N ON:  174A, S/N OFF:  180.
